# SDR R61A201811041120

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 23,606 hours, 16,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R1 DOOR INOP. RESEATED CONNECTOR PER AMM 33-50-07.
